• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



Feeling terrible

#1
I have had a sore throat which I just cant shake, went to the docs and I have pharyngitis. If they put me on any more tablets I will be rattling! I am on Co-codomol, Cuprofen and Amytripteline for my back pain and now Penicillin for my throat :tear_drop::sigh:
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#2
OK thanks for the tip - I will ask them now.
 
#3
Ok I called pharmacy, and was told I was OK to stay on LT as long as I felt OK, and that had to make sure to take the tablets after the shake. I feel ill I am to go onto maintainance instead.
 
#4
im allergic to penicillin lol pointless but thought id share any way hope your feelin better soon
 
#5
Thanks - am allergic to euthrmycin so have to have this kind -its called co-amoxiclav and it looks like horse pills!!!
 
#6
Lol here's this for random instructions on the lid - "Do not eat"!!!!!!!

What the hell do I do with them?!!!
 
#8
Lol.. I did that, just count that as in eating them!! It would make more sense to put "Do not chew"!
 
#10
I slept for so long today - I got home from the doctors at 10.30 and went straight up to bed, and woke up at 15.30!!! And my head still feels like it has been run over by a large truck!
 
#14
Aww hope you feel better soon *hugs*
 

mrs bee

doesn't like the rain!
#15
You can take antibiotics on this as should not damage weight loss! However when I was on them I was not getting better and went on maintenance so I could eat a little, made a huge difference as had felt even worse with not eating!
Hope you feel better soon x
 


Similar threads